Preannihilators of reflexive modules for reflexive operator algebras

Li, Pengtong and Lu, Shi Jie: Preannihilators of reflexive modules for reflexive operator algebras. In: Acta scientiarum mathematicarum, (68) 1-2. pp. 433-443. (2002)

[img] Cikk, tanulmány, mű
math_068_numb_001_002_433-443.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2002
Volume: 68
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 433-443
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr..: p. 442-443.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:40
URI: http://acta.bibl.u-szeged.hu/id/eprint/15921

Actions (login required)

View Item View Item